Translator Disclaimer
1 December 2007 Periodic Schur process and cylindric partitions
Alexei Borodin
Author Affiliations +
Duke Math. J. 140(3): 391-468 (1 December 2007). DOI: 10.1215/S0012-7094-07-14031-6

Abstract

Periodic Schur process is a generalization of the Schur process introduced in [OR1]. We compute its correlation functions and their bulk scaling limits, and we discuss several applications, including asymptotic analysis of uniform measures on cylindric partitions, time-dependent extensions of the discrete sine kernel, and bulk limit behavior of certain measures on partitions introduced in [NO] in connection with supersymmetric gauge theories

Citation

Download Citation

Alexei Borodin. "Periodic Schur process and cylindric partitions." Duke Math. J. 140 (3) 391 - 468, 1 December 2007. https://doi.org/10.1215/S0012-7094-07-14031-6

Information

Published: 1 December 2007
First available in Project Euclid: 8 November 2007

zbMATH: 1131.22003
MathSciNet: MR2362241
Digital Object Identifier: 10.1215/S0012-7094-07-14031-6

Subjects:
Primary: 22D15, 22E30, 43A15
Secondary: 46L05

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
78 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.140 • No. 3 • 1 December 2007
Back to Top